Works matching DE "BURGERS' equation"
Results: 1944
The global solution and nonlinear stability for the coupled CGL-Burgers equations for sequential flames in.
- Published in:
- Analysis & Applications, 2017, v. 15, n. 4, p. 477, doi. 10.1142/S0219530516500044
- By:
- Publication type:
- Article
Geometric Properties of the Maxwell Set and a Vortex Filament Structure for Burgers Equation.
- Published in:
- Letters in Mathematical Physics, 2007, v. 80, n. 1, p. 19, doi. 10.1007/s11005-007-0145-3
- By:
- Publication type:
- Article
A model of the dynamic mechanical responses of wood, paper and some polymers to moisture changes.
- Published in:
- Journal of Materials Science, 1998, v. 33, n. 5, p. 1201, doi. 10.1023/A:1004373525437
- By:
- Publication type:
- Article
Algebra preconditionings for 2D Riesz distributed‐order space‐fractional diffusion equations on convex domains.
- Published in:
- Numerical Linear Algebra with Applications, 2024, v. 31, n. 3, p. 1, doi. 10.1002/nla.2536
- By:
- Publication type:
- Article
Hierarchical adaptive low‐rank format with applications to discretized partial differential equations.
- Published in:
- Numerical Linear Algebra with Applications, 2022, v. 29, n. 6, p. 1, doi. 10.1002/nla.2448
- By:
- Publication type:
- Article
2D Burgers equation with large Reynolds number using POD/DEIM and calibration.
- Published in:
- International Journal for Numerical Methods in Fluids, 2016, v. 82, n. 12, p. 909, doi. 10.1002/fld.4249
- By:
- Publication type:
- Article
POD enriched boundary models and their optimal stabilisation.
- Published in:
- International Journal for Numerical Methods in Fluids, 2015, v. 77, n. 2, p. 92, doi. 10.1002/fld.3977
- By:
- Publication type:
- Article
On the benefits of ODT-based stochastic turbulence modeling.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 655, doi. 10.1002/pamm.201410311
- By:
- Publication type:
- Article
Patterned turbulence and relaminarization in MHD pipe and duct flows.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 603, doi. 10.1002/pamm.201410289
- By:
- Publication type:
- Article
A spectrally accurate time ‐ space pseudospectral method for viscous Burgers' equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 4, p. 3356, doi. 10.1002/num.23011
- By:
- Publication type:
- Article
On the sparse multiscale representation of 2‐D Burgers equations by an efficient algorithm based on multiwavelets.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 3, p. 1938, doi. 10.1002/num.22795
- By:
- Publication type:
- Article
Decatic B‐spline collocation scheme for approximate solution of Burgers' equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 3, p. 1851, doi. 10.1002/num.22747
- By:
- Publication type:
- Article
Numerical approximations for the nonlinear time fractional reaction–diffusion equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 2, p. 1355, doi. 10.1002/num.22937
- By:
- Publication type:
- Article
Using radial basis function‐generated quadrature rules to solve nonlocal continuum models.
- Published in:
- Numerical Methods for Partial Differential Equations, 2022, v. 38, n. 6, p. 1595, doi. 10.1002/num.22825
- By:
- Publication type:
- Article
An optimized compact reconstruction weighted essentially non‐oscillatory scheme for advection problems.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 3, p. 2317, doi. 10.1002/num.22716
- By:
- Publication type:
- Article
An improvised collocation algorithm with specific end conditions for solving modified Burgers equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 1, p. 874, doi. 10.1002/num.22557
- By:
- Publication type:
- Article
Weak Galerkin finite element method for a class of time fractional generalized Burgers' equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 1, p. 732, doi. 10.1002/num.22549
- By:
- Publication type:
- Article
A second‐order space–time accurate scheme for nonlinear diffusion equation with general capacity term.
- Published in:
- Numerical Methods for Partial Differential Equations, 2020, v. 36, n. 6, p. 1845, doi. 10.1002/num.22507
- By:
- Publication type:
- Article
The pointwise estimates of a conservative difference scheme for Burgers' equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2020, v. 36, n. 6, p. 1611, doi. 10.1002/num.22494
- By:
- Publication type:
- Article
A least‐squares finite element method based on the Helmholtz decomposition for hyperbolic balance laws.
- Published in:
- Numerical Methods for Partial Differential Equations, 2020, v. 36, n. 6, p. 1418, doi. 10.1002/num.22480
- By:
- Publication type:
- Article
Numeric solution of advection–diffusion equations by a discrete time random walk scheme.
- Published in:
- Numerical Methods for Partial Differential Equations, 2020, v. 36, n. 3, p. 680, doi. 10.1002/num.22448
- By:
- Publication type:
- Article
New approach to the Lax‐Wendroff modified differential equation for linear and nonlinear advection.
- Published in:
- Numerical Methods for Partial Differential Equations, 2019, v. 35, n. 6, p. 2275, doi. 10.1002/num.22412
- By:
- Publication type:
- Article
Fractional Crank–Nicolson–Galerkin finite element scheme for the time‐fractional nonlinear diffusion equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2019, v. 35, n. 6, p. 2056, doi. 10.1002/num.22399
- By:
- Publication type:
- Article
High‐order characteristic‐tracking strategy for simulation of a nonlinear advection–diffusion equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2019, v. 35, n. 5, p. 1756, doi. 10.1002/num.22374
- By:
- Publication type:
- Article
Quintic trigonometric spline based numerical scheme for nonlinear modified Burgers' equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2019, v. 35, n. 3, p. 1269, doi. 10.1002/num.22349
- By:
- Publication type:
- Article
Operator splitting for numerical solution of the modified Burgers' equation using finite element method.
- Published in:
- Numerical Methods for Partial Differential Equations, 2019, v. 35, n. 2, p. 478, doi. 10.1002/num.22309
- By:
- Publication type:
- Article
Numerical solutions to a BBM‐Burgers model with a nonlocal viscous term.
- Published in:
- Numerical Methods for Partial Differential Equations, 2018, v. 34, n. 6, p. 2279, doi. 10.1002/num.22291
- By:
- Publication type:
- Article
An exponential time differencing method of lines for the Burgers and the modified Burgers equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2018, v. 34, n. 6, p. 2024, doi. 10.1002/num.22273
- By:
- Publication type:
- Article
Solving the burgers' and regularized long wave equations using the new perturbation iteration technique.
- Published in:
- Numerical Methods for Partial Differential Equations, 2018, v. 34, n. 5, p. 1489, doi. 10.1002/num.22214
- By:
- Publication type:
- Article
Asymptotic Analysis and Optimal Error estimates for Benjamin‐Bona‐Mahony‐Burgers' Type Equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2018, v. 34, n. 3, p. 1053, doi. 10.1002/num.22246
- By:
- Publication type:
- Article
A Differential Quadrature Based Numerical Method for Highly Accurate Solutions of Burgers' Equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2017, v. 33, n. 6, p. 2023, doi. 10.1002/num.22178
- By:
- Publication type:
- Article
A Fast Numerical Method for Solving Coupled Burgers' Equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2017, v. 33, n. 6, p. 1823, doi. 10.1002/num.22160
- By:
- Publication type:
- Article
Finite element analysis and approximation of Burgers'-Fisher equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2017, v. 33, n. 5, p. 1652, doi. 10.1002/num.22158
- By:
- Publication type:
- Article
A Unified Derivation of Finite-Difference Schemes from Solution Matching.
- Published in:
- Numerical Methods for Partial Differential Equations, 2016, v. 32, n. 1, p. 243, doi. 10.1002/num.21993
- By:
- Publication type:
- Article
Multilevel augmentation methods for solving the Burgers' equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2015, v. 31, n. 5, p. 1665, doi. 10.1002/num.21966
- By:
- Publication type:
- Article
Numerical solution of one-dimensional Burgers' equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2015, v. 31, n. 4, p. 1251, doi. 10.1002/num.21945
- By:
- Publication type:
- Article
A two-grid characteristic finite volume element method for semilinear advection-dominated diffusion equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2013, v. 29, n. 5, p. 1543, doi. 10.1002/num.21766
- By:
- Publication type:
- Article
Nonintrusive reduced-order modeling of parametrized time-dependent partial differential equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2013, v. 29, n. 5, p. 1587, doi. 10.1002/num.21768
- By:
- Publication type:
- Article
Backward difference formulae for Kuramoto-Sivashinsky type equations.
- Published in:
- Calcolo, 2017, v. 54, n. 3, p. 685, doi. 10.1007/s10092-016-0205-0
- By:
- Publication type:
- Article
Sensitivity filtering from the non-local perspective.
- Published in:
- Structural & Multidisciplinary Optimization, 2019, v. 60, n. 1, p. 401, doi. 10.1007/s00158-019-02303-w
- By:
- Publication type:
- Article
A longitudinal magnetoelastic wave in a rod with account of the damage of its material.
- Published in:
- Continuum Mechanics & Thermodynamics, 2020, v. 32, n. 5, p. 1271, doi. 10.1007/s00161-019-00841-8
- By:
- Publication type:
- Article
Sharp energy estimates for nonlinear fractional diffusion equations.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2014, v. 49, n. 1/2, p. 233, doi. 10.1007/s00526-012-0580-6
- By:
- Publication type:
- Article
Entropic Burgers' equation via a minimizing movement scheme based on the Wasserstein metric.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 47, n. 1/2, p. 181, doi. 10.1007/s00526-012-0515-2
- By:
- Publication type:
- Article
The concertina pattern.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2010, v. 39, n. 1/2, p. 139, doi. 10.1007/s00526-009-0305-7
- By:
- Publication type:
- Article
Local monotonicity formulas for some nonlinear diffusion equations.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2005, v. 23, n. 1, p. 67, doi. 10.1007/s00526-004-0290-9
- By:
- Publication type:
- Article
Climate Change Impacts for the Conterminous USA: An Integrated Assessment.
- Published in:
- Climatic Change, 2005, v. 69, n. 1, p. 107, doi. 10.1007/s10584-005-3615-6
- By:
- Publication type:
- Article
Properties of Solutions of a Control System with Hysteresis.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 196, n. 3, p. 405, doi. 10.1007/s10958-014-1665-x
- By:
- Publication type:
- Article
ADVANCED APPLICATIONS OF PHYSICS-INFORMED NEURAL NETWORKS (PINNS) IN R FOR SOLVING DIFFERENTIAL EQUATIONS.
- Published in:
- Eskişehir Technical University Journal of Science & Technology A - Applied Sciences & Engineering, 2024, v. 25, n. 4, p. 530, doi. 10.18038/estubtda.1470050
- By:
- Publication type:
- Article
Q-HOMOTOPY SHEHU ANALYSIS TRANSFORM METHOD OF TIMEFRACTIONAL COUPLED BURGERS EQUATIONS.
- Published in:
- Eskişehir Technical University Journal of Science & Technology A - Applied Sciences & Engineering, 2023, v. 24, n. 3, p. 177, doi. 10.18038/estubtda.1312725
- By:
- Publication type:
- Article
Numerical solution of two‐dimensional nonlinear Riesz space‐fractional reaction–advection–diffusion equation using fast compact implicit integration factor method.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2023, v. 103, n. 9, p. 1, doi. 10.1002/zamm.202200334
- By:
- Publication type:
- Article